# SDR UIEA2021020100175

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 89,165 hours, 18,506 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284D
- Part serial: 1792
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO PREVIOUS FAULT CT LOOP FAIL, CHANGE APU GCU.  R & R APU GCU IAW AMM 24-22-01, OPS CHECK OK.
